# SDR SWAA2020041742693

- Difficulty date: April 15, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HEADER PANEL CLEAR EMERGENCY LIGHT LENS ASSY IS DAMAGED / REMOVED AND REPLACED FWD SERVICE DOOR HEADER PANEL CLEAR EMERGENCY LIGHT LENS ASSY PER AMM 33-51-01-960-801 STEP 2C (1) AND (4) 7335U 15APR20
